# SDR AALA20121102003

- Difficulty date: November 2, 2012
- Submitted: November 7, 2012
- Operation: Air carrier
- Aircraft: N488AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49681
- Aircraft time: 69,228 hours, 36,149 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CEILING CENTER INTERCOSTAL IS CRACKED AT FWD SIDE OF FLOORBEAM AT STATION 1309.  REPLACED INTERCOSTAL PER AARD 51-00-05-1.
